# SDR FPI2011F00010

- Difficulty date: October 28, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N7874J
- Make and model: Cessna 210L
- Aircraft serial: 21060597
- Engine: Cont IO520L
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397
- Part serial: 6216517
- Condition: Cracked
- Location: Nr 1
- Part time: 1,148 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSPECTION, FOUND NR1 CYLINDER CRACKED BETWEEN THE COOLING FINS OF THE EASTHEAD ABOVE THE INTAKE PORT BEHIND FUEL NOZZLE PORT.
